Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 210, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 28, 2016, 6:08 PM CDT for Creek County, Tulsa County, Wagoner County, Oklahoma. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2016, 6:08 PM CDT (23:08 UTC)
- Expired
- Jul 28, 2016, 6:45 PM CDT
- In force
- 37 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Creek County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 52 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.1 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1030 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1107 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
927
WUUS54 KTSA 282308
SVRTSA
OKC037-143-145-282345-
/O.NEW.KTSA.SV.W.0210.160728T2308Z-160728T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
608 PM CDT THU JUL 28 2016
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN WAGONER COUNTY IN NORTHEASTERN OKLAHOMA...
NORTHEASTERN CREEK COUNTY IN NORTHEASTERN OKLAHOMA...
SOUTHERN TULSA COUNTY IN NORTHEASTERN OKLAHOMA...
* UNTIL 645 PM CDT
* AT 607 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTH OF MANNFORD TO 2 MILES SOUTHWEST OF
BROKEN ARROW...MOVING SOUTH AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED. SEVERAL REPORTS OF WIND DAMAGE HAVE
BEEN RECEIVED IN THE TULSA METRO AREA.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
SOUTHERN TULSA... BROKEN ARROW...
SAND SPRINGS... BIXBY...
SAPULPA... JENKS...
GLENPOOL... COWETA...
KIEFER... MOUNDS...
KELLYVILLE... STONEBLUFF...
ONETA... LIBERTY...
LEONARD...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 192 AND 225.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3610 9635 3611 9573 3586 9567 3585 9639
TIME...MOT...LOC 2307Z 359DEG 12KT 3603 9631 3603 9583
HAIL...0.75IN
WIND...60MPH
$$3 follow-up statements
802 WWUS54 KTSA 282319 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 619 PM CDT THU JUL 28 2016 OKC037-143-145-282345- /O.CON.KTSA.SV.W.0210.000000T0000Z-160728T2345Z/ WAGONER OK-CREEK OK-TULSA OK- 619 PM CDT THU JUL 28 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR NORTHWESTERN WAGONER...NORTHEASTERN CREEK AND SOUTHERN TULSA COUNTIES... AT 619 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF KELLYVILLE TO KIEFER TO 4 MILES NORTHEAST OF BIXBY...MOVING SOUTH AT 10 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. LOCATIONS IN OR NEAR THE PATH INCLUDE... SOUTHERN TULSA... BROKEN ARROW... SAND SPRINGS... BIXBY... SAPULPA... JENKS... GLENPOOL... COWETA... KIEFER... MOUNDS... KELLYVILLE... STONEBLUFF... ONETA... LIBERTY... LEONARD... THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 192 AND 225. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3610 9635 3611 9573 3586 9567 3585 9639 TIME...MOT...LOC 2319Z 000DEG 10KT 3599 9631 3595 9607 3599 9583 HAIL...0.75IN WIND...60MPH $$
905
WWUS54 KTSA 282331
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
631 PM CDT THU JUL 28 2016
OKC145-282341-
/O.CAN.KTSA.SV.W.0210.000000T0000Z-160728T2345Z/
WAGONER OK-
631 PM CDT THU JUL 28 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WAGONER COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED. THEREFORE THE
WARNING HAS BEEN CANCELLED.
LAT...LON 3605 9629 3606 9594 3586 9593 3585 9634
3585 9637
TIME...MOT...LOC 2331Z 342DEG 14KT 3594 9621 3589 9601
$$
OKC037-143-282345-
/O.CON.KTSA.SV.W.0210.000000T0000Z-160728T2345Z/
CREEK OK-TULSA OK-
631 PM CDT THU JUL 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHEASTERN CREEK AND SOUTH CENTRAL TULSA COUNTIES...
AT 631 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM KELLYVILLE TO 2 MILES EAST OF MOUNDS...MOVING SOUTH AT
15 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
SOUTHWESTERN TULSA... BIXBY...
SAPULPA... JENKS...
GLENPOOL... KIEFER...
MOUNDS... KELLYVILLE...
LIBERTY...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 193 AND 214.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3605 9629 3606 9594 3586 9593 3585 9634
3585 9637
TIME...MOT...LOC 2331Z 342DEG 14KT 3594 9621 3589 9601
HAIL...0.75IN
WIND...60MPH
$$933
WWUS54 KTSA 282343
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
643 PM CDT THU JUL 28 2016
OKC037-143-282352-
/O.EXP.KTSA.SV.W.0210.000000T0000Z-160728T2345Z/
CREEK OK-TULSA OK-
643 PM CDT THU JUL 28 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CREEK AND SOUTH
CENTRAL TULSA COUNTIES WILL EXPIRE AT 645 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL
POSSIBLE WITH THESE THUNDERSTORMS OVER SOUTHWEST TULSA AND EASTERN
CREEK COUNTIES.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
TULSA.
LAT...LON 3605 9629 3606 9594 3586 9593 3585 9634
3585 9637
TIME...MOT...LOC 2340Z 359DEG 12KT 3594 9621 3589 9601
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 3:10 PM CDT, 2 hours 58 minutes earlier.
Area forecast discussion, Jul 28, 3:10 PM CDT, 2 hours 58 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 310 PM CDT THU JUL 28 2016 .DISCUSSION... Isolated to scattered thunderstorms will continue to develop this afternoon primarily within an instability axis that roughly extends along the I-44 corridor at present, aided by a slow moving outflow boundary from morning convection in Kansas. The storms should largely remain below severe levels owing to a lack of deep layer shear, but instability alone could produce gusty, near severe winds in the strongest storms. Attention then turns to the ongoing development of thunderstorms in southwest Nebraska and northeast Kansas that should eventually transition into an MCS overnight. Thunderstorms are currently developing in response to a mid level disturbance near the Wyoming/South Dakota/Nebraska border, likely pushing toward the southeast through the night. Any thunderstorm complex should arrive well after midnight, continuing past dawn Friday morning across at least a portion of the forecast area. Additional afternoon thunderstorm developing will be possible, primarily across the southern half of the area, along any remnant boundaries from the expected MCS and/or the weak front that will push through the area as well. Another thunderstorm complex is expected Saturday morning with another disturbance that will pass through the region in the persistent northwest flow aloft. Thunderstorm chances will linger across the eastern half of the forecast area into Sunday, but largely dry conditions will prevail thereafter as the upper level ridge builds back into the Southern Plains. Temperatures will likely push triple digits by the middle to latter part of next week, with some potential for heat headlines. && .PRELIMINARY POINT TEMPS/POPS... TUL 74 89 72 89 / 50 50 40 50 FSM 74 91 74 91 / 30 50 40 50 MLC 73 91 72 92 / 20 30 30 40 BVO 70 87 69 88 / 50 60 40 50 FYV 69 86 67 86 / 30 60 40 50 BYV 70 85 68 86 / 30 50 40 50 MKO 73 89 72 90 / 30 50 40 50 MIO 71 87 68 86 / 40 60 40 50 F10 73 90 72 91 / 40 40 40 40 HHW 73 93 73 95 / 20 40 20 30 && .TSA Watches/Warnings/Advisories... OK...None. AR...None. && LONG TERM....22
Hazardous weather outlook, Jul 28, 1:04 PM CDT, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 104 PM CDT THU JUL 28 2016 ARZ001-002-010-011-019-020-029-OKZ049-053>076-291000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 104 PM CDT THU JUL 28 2016 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DANGEROUS HEAT. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. DISCUSSION... SCATTERED THUNDERSTORMS WILL OCCUR THIS AFTERNOON...WITH THE GREATEST STORM COVERAGE AND INTENSITY ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONE OR TWO OF THESE STORMS MAY BREIFLY BECOME SEVERE...WITH DAMAGING WINDS TO NEAR 60 MILES AN HOUR POSSIBLE. A THUNDERSTORM COMPLEX IS EXPECTED TO DEVELOP WELL TO OUR NORTHWEST THIS AFTERNOON AND EVENING. THIS STORM COMPLEX WILL MOVE SOUTHEAST AND ENTER NORTHEAST OKLAHOMA LATE TONIGHT. THE COMPLEX WILL LIKELY BE ON A WEAKENING TREND BY THE TIME IT ARRIVES...BUT SOME POTENTIAL WILL EXIST FOR DAMAGING WINDS TO AROUND 60 MILES AN HOUR ACROSS PARTS OF NORTHEAST OKLAHOMA LATE TONIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY THROUGH WEDNESDAY...DANGEROUS HEAT POTENTIAL. EXTENDED DISCUSSION... SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BE ONGOING FRIDAY MORNING ACROSS PARTS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS AS THE THUNDERSTORM COMPLEX WEAKENS OVER THE REGION. ADDITIONAL THUNDERSTORM COMPLEXES WILL BE POSSIBLE FRIDAY NIGHT INTO SATURDAY AND POSSIBLY SATURDAY NIGHT AS WELL AS UPPER LEVEL NORTHWESTERLY FLOW CONTINUES OVER THE PLAINS. A RIDGE OF HIGH PRESSURE IS FORECAST TO BUILD BACK OVER THE SOUTHERN PLAINS NEXT WEEK. THIS WILL ALLOW FOR A RETURN OF HOT AND HUMID CONDITIONS ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. WWW.WEATHER.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Jul 28, 2:47 PM CDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 247 PM CDT THU JUL 28 2016 OKZ054-282015- OSAGE OK- 247 PM CDT THU JUL 28 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OSAGE COUNTY UNTIL 315 PM CDT... AT 247 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR PEARSONIA... MOVING SOUTH AT 20 MPH. WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH INCLUDE... PAWHUSKA... FORAKER... PEARSONIA... PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN TULSA. && LAT...LON 3693 9663 3694 9624 3663 9621 3663 9662 TIME...MOT...LOC 1947Z 354DEG 19KT 3681 9641
Special weather statement, Jul 28, 3:10 PM CDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 310 PM CDT THU JUL 28 2016 OKZ054-282045- OSAGE OK- 310 PM CDT THU JUL 28 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OSAGE COUNTY UNTIL 345 PM CDT... AT 310 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST OF PEARSONIA...MOVING SOUTH AT 10 MPH. WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH INCLUDE... SHIDLER... PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN TULSA. && LAT...LON 3678 9666 3678 9645 3658 9644 3658 9670 TIME...MOT...LOC 2010Z 350DEG 9KT 3673 9654
Special weather statement, Jul 28, 4:39 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
439 PM CDT THU JUL 28 2016
OKZ054-282230-
OSAGE OK-
439 PM CDT THU JUL 28 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OSAGE COUNTY UNTIL
530 PM CDT...
AT 439 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF LAMONT TO KAW CITY. MOVEMENT WAS
SOUTH AT 10 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
FAIRFAX... SHIDLER...
BURBANK... GRAINOLA...
SOUTHERN KAW LAKE... WEBB CITY...
APPERSON...
LAT...LON 3659 9658 3655 9675 3657 9677 3654 9682
3650 9701 3653 9700 3655 9690 3658 9689
3660 9692 3658 9698 3659 9705 3668 9706
3670 9703 3668 9694 3675 9689 3674 9683
3677 9682 3678 9675 3700 9675 3700 9665
TIME...MOT...LOC 2139Z 016DEG 8KT 3662 9748 3676 9685
69Special weather statement, Jul 28, 5:11 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
511 PM CDT THU JUL 28 2016
ARZ002-282245-
CARROLL AR-
511 PM CDT THU JUL 28 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CARROLL COUNTY UNTIL 545
PM CDT...
AT 511 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR URBANETTE...
MOVING SOUTHEAST AT 5 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
BERRYVILLE... GREEN FOREST...
URBANETTE... GRANDVIEW...
RULE... BLUE EYE...
CONNOR... DENVER...
CABANAL...
LAT...LON 3620 9343 3638 9370 3650 9362 3650 9330
3641 9330
TIME...MOT...LOC 2211Z 298DEG 6KT 3643 9357Special weather statement, Jul 28, 5:23 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
523 PM CDT THU JUL 28 2016
OKZ060-064-282300-
CREEK OK-TULSA OK-
523 PM CDT THU JUL 28 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CREEK AND CENTRAL
TULSA COUNTIES UNTIL 600 PM CDT...
AT 523 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER NORTHWESTERN
TULSA...MOVING WEST AT 5 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
TULSA... SAND SPRINGS...
SAPULPA... JENKS...
GLENPOOL... GRAY...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 214 AND 225.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN TULSA.
&&
LAT...LON 3616 9603 3616 9600 3617 9600 3618 9597
3606 9587 3595 9604 3613 9614
TIME...MOT...LOC 2223Z 072DEG 5KT 3613 9599Local storm report, Jul 28, 5:27 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
527 PM CDT THU JUL 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM HAIL TULSA 36.13N 95.92W
07/28/2016 E1.00 INCH TULSA OK NWS EMPLOYEE
29TH AND PEORIA
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 7:34 PM CDT | Special Weather Statement | TSA | Delaware | 26 min |
| Jul 28, 2:13 PM CDT | Special Weather Statement | TSA | Mayes | 32 min |
| Jul 28, 2:16 PM CDT | Special Weather Statement | TSA | Osage | 29 min |
| Jul 28, 2:47 PM CDT | Special Weather Statement | TSA | Osage | 28 min |
| Jul 28, 3:10 PM CDT | Special Weather Statement | TSA | Osage | 35 min |
| Jul 28, 4:39 PM CDT | Special Weather Statement | TSA | Kay | 51 min |
| Jul 28, 5:23 PM CDT | Special Weather Statement | TSA | Tulsa | 37 min |
| Jul 28, 5:29 PM CDT | Severe Thunderstorm Warning | TSA | Tulsa | 31 min |
| Jul 28, 5:39 PM CDT | Areal Flood Advisory | TSA | Creek, Tulsa | 2 hr |
| Jul 28, 5:47 PM CDT | Severe Thunderstorm Warning | TSA | Tulsa | 28 min |
| Jul 28, 5:51 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Tulsa | 24 min |
| Jul 28, 6:17 PM CDT | Special Weather Statement | TSA | Muskogee | 28 min |
| Jul 28, 6:38 PM CDT | Special Weather Statement | TSA | Okmulgee | 37 min |
| Jul 28, 6:40 PM CDT | Special Weather Statement | TSA | Wagoner | 35 min |
| Jul 28, 6:47 PM CDT | Special Weather Statement | TSA | Muskogee | 28 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.